# SDR 96ZZZX2055

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2127D
- Make and model: Piper PA-44-180
- Aircraft serial: 447995131
- Engine: Lyc LO360E1A6
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Sump Plug
- Condition: Missing
- Location: Engine Oil
- Part time: 45 hours
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: E

## Discrepancy

AIRCRAFT WAS FLYING WHEN RT ENGINE LOST ALL OIL PRESSURE.  ENGINE WAS SECURED.  MAINTENANCE DISCOVERED MISSING SUMP PLUG ON OIL SUMP.  SUBMITTER STATED UNIT WAS NOT SECURED AT FACTORY.  CHECKED LT ENGINE, PLUG WAS NOT SAFETIED.  SECURED PLUG WITH SAFETY WIRE AND RELEASED AIRCRAFT FOR SERVICE.
